# SDR AU961007

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Seal
- Part number: LW13388
- Condition: Failed
- Location: R Engine Int Oil
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL FILTER ADAPTER SEAL SPLIT AND LEAKING - SUSPECT DUE TO DETERIORATION CAUSED BY OLD AGE
